# SDR CA981013011

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Data Recorder
- Part number: 9804100DXUN
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO DATA COULD BE RECOVERED FROM FLIGHT DATA RECORDER.  WHEN ON BENCH, IT ALSO FAILED A RETURN TO SERVICE TEST.  DEFECTIVE ROTABLE TAPE DECK WAS THE PROBLEM.
